# SDR AU990336

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Heater
- Condition: Misrigged
- Location: Carburetor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR HEATING SYSTEM INCORRECTLY RIGGED.  HEAT `ON' CONTINUOUSLY.
